On the linear structures of balanced functions and quadratic APN functions. Musukwa, A. and Sala, M. Cryptogr. Commun., 12(5):859–880, 2020.
On the linear structures of balanced functions and quadratic APN functions [link]Paper  doi  bibtex   
@article{DBLP:journals/ccds/MusukwaS20,
  author    = {Augustine Musukwa and
               Massimiliano Sala},
  title     = {On the linear structures of balanced functions and quadratic {APN}
               functions},
  journal   = {Cryptogr. Commun.},
  volume    = {12},
  number    = {5},
  pages     = {859--880},
  year      = {2020},
  url       = {https://doi.org/10.1007/s12095-020-00431-5},
  doi       = {10.1007/s12095-020-00431-5},
  timestamp = {Mon, 26 Oct 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/ccds/MusukwaS20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0